Annual Meeting

 

The 63rd Annual ACUBE meeting will be held at Syracuse University Friday October 25th – Saturday Oct 26th in Syracuse, NY.

 

Image result for syracuse university

https://www.syracuse.edu/ 

 

Now in its 63rd year, the annual ACUBE meeting gathers biology educators from colleges and universities across the country and beyond for a highly dynamic and interactive conference. In line with ACUBE’s mission, we come together to incubate new and innovative teaching ideas, to discuss strategies to involve student research in the biology curriculum, to improve advising and mentoring skills, to become informed about and contribute to the scholarship of teaching and learning, and to develop and recognize excellence in teaching.

The meeting includes a keynote session by leading Biology Education Researcher Dr. Michelle Smith, Associate Professor at Cornell University in the Department of Ecology and Evolutionary Biology and Editor-in-Chief of CourseSource, an open-access journal of peer-reviewed teaching resources for undergraduate biological sciences. The meeting’s program also includes roundtables, workshops, short presentations and poster sessions. Faculty and students present from the whole spectrum of subdisciplines within biology. Come to be inspired and leave energized!   

We hope you will join us for this exciting and highly collaborative gathering of colleagues dedicated to teaching excellence in biology.

The fee for the 2019 conference includes all keynote and concurrent sessions, 2 continental breakfasts, two lunches, and a dinner reception on Friday evening.

You can reduce your costs even more by taking advantage of generous discounts for early registration and for adjuncts, grad students, postdocs and faculty at community and technical colleges.

Please visit ACUBE EventBrite to register.  Abstract submission takes places at the same time as registration.

You are invited to submit a proposal to present at the 63rd Annual ACUBE meeting October 25th and 26th at Syracuse University in Syracuse, NY.  Meeting registration and abstract proposal submission occur at the same time.  Please visit the Present at ACUBE  page for more information.

Early Bird Registration (before or on Aug 31)

Member                                                                                 $100
Non-member                                                                         $150
Member, Community College faculty and Adjuncts              $50
Non-member, Community College faculty and Adjuncts      $75
Grad student/Post doc                                                          $25 (includes membership)

 

Regular Registration (after September 1)

Member                                                                                 $125
Non-member                                                                         $175
Member, Community College faculty and Adjuncts              $75
Non-member, Community College faculty and Adjuncts      $100
Grad student/Post doc                                                          $50 (includes membership)
Meeting vendor                                                                     $500
Meeting sponsor                                                                   $750

Preliminary Schedule:

Most sessions take place in either Life Sciences Complex, 110 College Place, Syracuse NY, 13210 or  Sheraton Hotel – Syracuse University, 801 University Ave, Syracuse, NY 13210

Thursday, October 24th

6:00–7:30 pm              ACUBE Steering Committee Meeting

 

Friday, October 25th

8:00–9:00 am              Registration, Breakfast, and Poster Set-Up

9:00–9:45 am              Welcoming Remarks and Meeting Orientation

10:00–10:40 am          Concurrent Presentations and Round Table Discussions (40 minute sessions)

10:50–11:10 am          Concurrent Presentations (20 minute Sessions)

11:20–11:40 am          Concurrent Presentations (20 minute Sessions)

11:45–12:40 pm          Lunch and movie sponsored by HHMI BioInteractive

12:50–1:00 pm            Keynote Introduction

1:00–2:00 pm              Keynote Presentation by Professor Michelle K. Smith, Cornell University

2:10–2:50 pm              Concurrent Presentations and Round Table Discussions (40 minute sessions)

3:00–3:20 pm              Concurrent Presentations (20 minute sessions)

3:30–4:50 pm              Concurrent Presentations and Workshops (80 minute sessions)

5:00–6:00 pm              Poster Session and Cocktail Hour sponsored by JoVE

6:00–8:30 pm              Dinner

 

Saturday, October 26th

8:00–9:00 am              Breakfast with Bioscene

9:20–10:00 am            Concurrent Presentations and Round Table Discussions (40 minute sessions)

10:10–10:30 am          Concurrent Presentations (20 minute Sessions)

10:40–11:20 am          Concurrent Presentations and Round Table Discussions (40 minute sessions)

11:30–12:30 pm          ACUBE Members Meeting

12:30–2:00 pm            Lunch and Awards

2:20–3:40 pm              Concurrent Presentations and Workshops (80 minute sessions)

3:50–5:10 pm              Concurrent Presentations and Workshops (80 minute sessions)

5:30–6:30 pm              Steering Committee Meeting

 

Click here to down load a pdf of a more detailed schedule:  ACUBE 2019 Preliminary Schedule

If you have any questions concerning the annual meeting, please contact:

Local arrangements chair: Jason Wiles, Ph.D., at jwiles01@syr.edu

Program chair: Ryan Dunk at rddunk@syr.edu

Recent Posts